# SDR CALA0700155

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 36,569 hours, 19,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOORWAY Z-ANGLE CORRODED JUST AFT OF DOORWAY AT STA 986.5, RBL 46.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
